Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    akwall47 is offline New Member
    Join Date
    Sep 2005

    right side of body growing

    i've been taking 40mg dbol ed and 500mg sust/week for 2 weeks now and my right lat has gotten A LOT bigger than my left lat. what could have caused this?, i mean its really lopsided! it looks awful and i havnt worked my right side more than my left. what can i do to balance my left side out??

  2. #2
    MuckDog's Avatar
    MuckDog is offline Senior Member
    Join Date
    Jul 2005
    South Jersey
    there was as similar post to this a couple weeks ago - do a search for it

  3. #3
    Sapmu is offline New Member
    Join Date
    Oct 2005

    Arrow same problem

    I have the exact same problem, my whole right side is a lot bigger and I dont know why, this isnt my first cycle!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts